Alert archive / Connecticut / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 133, NWS Albany, NY

July 15, 2007Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this severe thunderstorm warning at Jul 15, 2007, 3:41 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 64 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2007, 3:41 PM EDT (19:41 UTC)
Expired
Jul 15, 2007, 4:45 PM EDT
In force
64 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Northwest Hills Planning Region, CT

The radar

The Albany radar (KENX), 109 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 4:03 PM EDTTSTM WND DMGKent, CTTREE AND WIRES DOWN.
Jul 15, 4:07 PM EDTTSTM WND DMGWashington, CTTREES AND WIRES DOWN.
Jul 15, 4:15 PM EDTTSTM WND DMGRoxbury, CTTREES DOWN, TIME ESTIMATED.
Jul 15, 4:25 PM EDTTSTM WND DMGThomaston, CTLARGE TREE FELL ON A HOUSE CAUSING STRUCTURAL DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 12:40 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1182 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 151941
SVRALY
CTC005-152045-
/O.NEW.KALY.SV.W.0133.070715T1941Z-070715T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
341 PM EDT SUN JUL 15 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...

* UNTIL 445 PM EDT

* AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES SOUTHWEST OF KENT...OR ABOUT NEAR PAWLING...AND MOVING
  NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KENT BY 355 PM EDT...
  NEW PRESTON BY 400 PM EDT...
  LITCHFIELD BY 415 PM EDT...
  TORRINGTON BY 425 PM EDT...
  NEW HARTFORD BY 440 PM EDT...

LAT...LON 4205 7348 4154 7349 4153 7323 4166 7300
      4203 7287

$$

NAS
1 follow-up statement
000 
WWUS51 KALY 152016
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
413 PM EDT SUN JUL 15 2007

CTC005-152045-
/O.CON.KALY.SV.W.0133.000000T0000Z-070715T2045Z/
LITCHFIELD CT-
413 PM EDT SUN JUL 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR LITCHFIELD COUNTY...

AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS LINE WAS 
LOCATED FROM NORTH OF TORRINGTON TO NEAR WASHINGTON...MOVING 
NORTHEAST AT 35 MPH.

AT 403 PM...A TREE AND WIRES WERE REPORTED BLOWN DOWN IN KENT.  THIS 
LINE OF STORMS HAS STRENGTHENED...SO ALL INTERESTS ARE ADVISED TO 
TAKE SHELTER UNTIL THE STORMS PASS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4205 7348 4154 7349 4153 7323 4166 7300
      4203 7287

$$

NAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 1:45 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 15, 1:45 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
145 PM EDT SUN JUL 15 2007

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS EASTERN NEW YORK AND WESTERN NEW
ENGLAND TODAY.  SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR WITH
THE FRONT.  A FEW OF THE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS. A
WEAK RIDGE OF HIGH PRESSURE WILL BUILD IN FROM THE LOWER GREAT LAKES
REGION SUNDAY NIGHT.  THE HIGH WILL CREST OVER NEW YORK AND NEW
ENGLAND ON MONDAY WITH SEASONABLE TEMPERATURES AND DRY WEATHER.
ANOTHER DISTURBANCE WILL BRING SOME SCATTERED SHOWERS AND
THUNDERSTORMS TO THE REGION ON TUESDAY.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...

...SEVERE THUNDERSTORM WATCH 519 IN EFFECT UNTIL 800 PM...

THUNDERSTORMS HAVE BRIEFLY ERUPTED ALONG WHAT APPEARS TO BE LINES OF
CONVERGENCE...ONE RIGHT OVER THE CAPITAL DISTRICT...WITH A COUPLE
CELLS WE HAVE WARNED FOR. WE EVEN GOT VERIFICATION ON THAT. (PLEASE
REFER TO OUR LOCAL STORM REPORT (LSR) FOR ALL DETAILS.

ANOTHER LINE...ALBEIT WEAKER LIES TO OUR WEST...WITH THE REAL COLD
FRONT.

SPC HAS PLACED OUR ENTIRE AREA INTO A WATCH BOX. WHILE LAPSE RATES
ARE NOT THAT IMPRESSIVE...SBCAPES OF 1500-2000 J/KG COMBINED WITH
PRETTY HEFT UNIDIRECTIONAL SHEAR...HAVE RESULTED IN SKINNY BUT
POTENT UPDRAFTS. WE HAVE EVEN NOTED SOME BROAD ROTATION WITH THESE
CELLS.

THE WATCH IS GOOD THROUGH 8PM...WHEN WE EXPECT THE COLD FRONT TO
FINALLY PRETTY MUCH CLEAR OUR REGION. THE POTENTIAL IS THERE FOR ANY
THUNDERSTORM TO PRODUCE DESTRUCTIVE WIND GUSTS TO 60 MPH AND PENNY
SIZE HAIL AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING.

THINGS SHOULD QUIET DOWN TONIGHT AS DRIER AIR MOVES IN.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH MONDAY NIGHT/...
MONDAY LOOKS LIKE ANOTHER WINNER WITH HIGH PRESSURE SETTLING OVER
UPSTATE NY AND NEW ENGLAND.  850 MB TEMPS OF 12-14C WITH FULL
SUNSHINE SHOULD YIELD HIGHS IN THE U70S TO L80S IN THE VALLEYS AND
U60S TO MID 70S IN THE HILLS AND MTNS.  HUMIDITY LEVELS WILL
CONTINUE TO BE QUITE COMFORTABLE.  AN ISOLATED INSTABILITY SHOWER
MAY POP OVER THE SRN DACKS LATE IN THE DAY.  WE PLACED A SLIGHT
CHANCE VALUE THERE.

MONDAY NIGHT...A SERIOUS DETERMINISTIC MODEL DIVERGENCE OCCURRED
BETWEEN THE NAM AND THE GFS/CAN GGEM/UKMET IN THIS PERIOD.  THE NAM
BRINGS A WAVE FROM SW TO NE ACROSS W-CNTRL 03Z-09Z WITH A SHARPER
H500 TROUGH.  THE GFS/UKMET/CAN GGEM ARE FLATTER WITH THE WEAK SFC
HIGH HANGING ON.  THE POTENT SHORT WAVE REMAINS UPSTREAM OVER CNTRL
GREAT LAKES REGION.  WE DISCARDED THE 00Z WRF SOLUTION /SO DID HPC/
BASED ON THE POOR TIMING AND THE PLETHORA OF QPF IT WAS DUMPING.  WE
PLACED SOME SLIGHT CHANCE VALUES FOR SHRAS/TSRAS IN FROM WEST TO
EAST OVER THE FCST AREA DUE TO WEAK WARM AIR ADVECTION WITH A WARM
FRONT TRYING TO NUDGE IN FROM THE SOUTH.

TUESDAY...A SHORT WAVE AND ITS ASSOCIATED SFC REFLECTION MOVE NEAR
THE NY/PA BORDER PRODUCING SOME SHRAS/TSRAS. THE WAVE MOVES ALONG
THE OLD FRONTAL BOUNDARY THAT PASSES THROUGH THE REGION THIS
AFTERNOON.  THE BAROCLINIC ZONE IS FAIRLY NOTABLE.  THE SRN HLF OF
THE FCST AREA MAY GET INTO THE RIGHT REAR QUADRANT OF AN H300 JET
STREAK HELPING ENHANCE THE LIFT.  WE WENT WITH FAIRLY HIGH CHANCE
VALUES FROM THE CAPITAL REGION/MOHAWK VALLEY SOUTHWARD ON TUE.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
A STATIONARY FRONT REMAINS DRAPED ALONG/NEAR THE MASON DIXON LINE
WITH WEAK DISTURBANCES MOVING ALONG IT TUESDAY NIGHT INTO WED.  THIS
WILL KEEP A THREAT OF SHOWERS IN TUE NIGHT INTO WED
NIGHT...ESPECIALLY FOR THE SRN HLF OF THE FCST AREA.  HIGH PRESSURE
BUILDS SOUTH/SOUTHEAST FROM QUEBEC FOR THU.  ANOTHER FRONT IN THE NW
FLOW ALOFT DROPS SOUTHEAST OF HUDSON BAY WITH A SLIGHT CHANCE OF
SHOWERS FOR FRI.  A COOL AND DRY AIR MASS BUILDS SE FROM THE UPPER
GREAT LAKES REGION FOR SAT.

&&

.AVIATION /18Z SUNDAY THROUGH THURSDAY/...
ALREADY HAD THUNDER AT KALB. ADDITIONAL SCATTERED THUNDERSTORMS
MIGHT IMPACT ALL TERMINALS LATER THIS AFTERNOON...AND THERE IS A
REMOTE CHANCE ANY OF THEM COULD BE SEVERE ALONG WITH FREQUENT
LIGHTNING AND BLINDING RAINFALL. MIGHT EVEN DEAL WITH THE LINE AS
THE THE COLD FRONT SLICES THROUGH LATER THIS AFTERNOON.

FOR TONIGHT...LOOK FOR A CLEAR TO PARTLY SKY. TEMPS WILL DROP BACK
INTO THE 50S. THE CROSSOVER TEMP AT KGFL LOOKS TO BE IN THE LOWER
50S...AND WE ARE FORECASTING TEMPS AROUND 50. WITH THE WIND
DIMINISHING...WE DO EXPECT IFR FOG THERE AFTER 08Z BUT LITTLE OR NOT
FOG AT OTHER TERMINALS.

MON...VFR...NO SIGNIFICANT WEATHER.
TUE...VFR-MVFR WITH A CHANCE OF CONVECTION.
WED AND THU...VFR...CHC OF SHOWERS.

&&

.HYDROLOGY...
PRECIPITABLE WATER VALUES ARE EXPECTED TO INCREASE TO
1.25 TO 1.50 INCHES...ESPECIALLY SOUTH OF THE CAPITAL REGION...AHEAD
OF A COLD FRONT AS IT MOVES SOUTHEAST ACROSS THE AREA. K-INDEX
VALUES SHOULD REMAIN BELOW 35...AN INDICATOR FOR VERY HEAVY
DOWNPOURS. BASIN AVERAGE RAINFALL OF UP TO A QUARTER OF AN INCH ARE
EXPECTED. NO HYDROLOGICAL PROBLEMS ARE NOT ANTICIPATED.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH 519 FOR ALL EVERY COUNTY IN OUR WARNING
AREA UNTIL 8PM SUNDAY.

&&

NEAR TERM...HWJIV
AVIATION...HWJIV
Hazardous weather outlook, Jul 15, 12:52 PM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1252 PM EDT SUN JUL 15 2007

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-161700-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1252 PM EDT SUN JUL 15 2007

...SEVERE THUNDERSTORM WATCH 519 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SEVERE THUNDERSTORM WATCH. THUNDERSTORMS MIGHT CONTAIN WIND GUSTS
TO 60 MPH PENNY SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN ACTIVATION IS REQUESTED FOR THE FOLLOWING COUNTIES.

IN THE STATE OF NEW YORK...

HERKIMER...HAMILTON...FULTON...WARREN...MONTGOMERY...SCHOHARIE...GREENE...ULSTER...
SARATOGA...ALBANY...SCHENECTADY...RENSSELAER...WASHINGTON...COLUMBIA
AND DUTCHESS COUNTIES.

IN THE STATE OF VERMONT...

WINDHAM AND BENNINGTON COUNTIES.

IN THE STATE OF MASSACHUSETTS...

BERKSHIRE COUNTY.

IN THE STATE OF CONNECTICUT...

LITCHFIELD

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 15, 2:12 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
212 PM EDT SUN JUL 15 2007

MAZ025-NYZ060-061-064-151915-
EASTERN COLUMBIA NY-WESTERN COLUMBIA NY-EASTERN ULSTER NY-
SOUTHERN BERKSHIRE MA-
212 PM EDT SUN JUL 15 2007

...A STRONG THUNDERSTORM IN COLUMBIA AND ULSTER COUNTIES...HEADED
FOR BERKSHIRE COUNTY...

AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING.  THIS STORM WAS LOCATED NEAR
SAUGERTIES...OR ABOUT OVER SAUGERTIES...AND MOVING NORTHEAST AT 30
MPH.

THE THUNDERSTORM WILL BE NEAR...
CLERMONT BY 220 PM EDT
LIVINGSTON BY 230 PM EDT
6 MILES SOUTHEAST OF CLAVERACK BY 240 PM EDT
COPAKE AND 6 MILES SOUTHEAST OF PHILMONT BY 250 PM EDT
HOUSATONIC AND GREAT BARRINGTON BY 310 PM EDT

NAS
Local storm report, Jul 15, 2:34 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
234 PM EDT SUN JUL 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     TSTM WND DMG     TIVOLI                  42.06N 73.91W
07/15/2007                   DUTCHESS           NY   TRAINED SPOTTER

            TREES AND WIRES DOWN.

&&

FRUGIS
Local storm report, Jul 15, 2:50 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
250 PM EDT SUN JUL 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     TSTM WND DMG     LIVINGSTON              42.14N 73.76W
07/15/2007                   COLUMBIA           NY   TRAINED SPOTTER

            TREES/WIRES DOWN ON RT 9.

0244 PM     TSTM WND DMG     GERMANTOWN              42.13N 73.89W
07/15/2007                   COLUMBIA           NY   TRAINED SPOTTER

            TREE ON HOUSE.

&&

FRUGIS
Local storm report, Jul 15, 3:01 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
301 PM EDT SUN JUL 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     LANESBOROUGH            42.52N 73.23W
07/15/2007                   BERKSHIRE          MA   LAW ENFORCEMENT

            TREES DOWN.

0245 PM     TSTM WND DMG     CHESHIRE                42.56N 73.15W
07/15/2007                   BERKSHIRE          MA   LAW ENFORCEMENT

            TREES DOWN.

&&

FRUGIS
Special weather statement, Jul 15, 3:16 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
316 PM EDT SUN JUL 15 2007

CTZ001-013-NYZ065-066-151945-
WESTERN DUTCHESS NY-EASTERN DUTCHESS NY-NORTHERN LITCHFIELD CT-
SOUTHERN LITCHFIELD CT-
316 PM EDT SUN JUL 15 2007

...A STRONG THUNDERSTORM IN DUTCHESS AND LITCHFIELD COUNTIES...

AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH.  THIS STORM WAS LOCATED NEAR BEACON...OR ABOUT OVER
BEACON...AND MOVING EAST AT 45 MPH.

THE THUNDERSTORM WILL BE NEAR...
PAWLING BY 330 PM EDT
WINGDALE BY 335 PM EDT
GAYLORDSVILLE...NEW MILFORD AND KENT BY 340 PM EDT
NEW PRESTON BY 345 PM EDT

NAS
Local storm report, Jul 15, 3:35 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
335 PM EDT SUN JUL 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     MONTEREY                42.18N 73.22W
07/15/2007                   BERKSHIRE          MA   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN.

&&

FRUGIS

Nearby

Severe Thunderstorm Warnings in Connecticut, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.